# SDR AT0400014

- Difficulty date: July 4, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Smoke
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: B, L
- Precautionary procedure: K

## Discrepancy

WHEN TESTING EMERGENCY LIGHTS, AISLE PATH LIGHTS STARTED TO SMOKE.  TURNED OFF LIGHTS AND SMOKE STOPPED.  RELAMPED EMERGENCY EXIT LIGHTS AT 20D, OPS CHECKED GOOD IAW 33-51.
